MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH THROMBOREL S; TEST, TIME, PROTHROMBIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH THROMBOREL S; TEST, TIME, PROTHROMBIN
Catalog Number 10446445
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted siemens customer care center to report discordant pt.Inr results that were obtained on 4 different patient sample on the cs-2500 instrument.The information provided did not show any analyzer and/or software issues.Based on the available information, the probable cause of the discordant result is consistent with a reagent related issue which could not be clearly identified due to limited qc testing.System works as specified.Customer is operational.The instrument is performing according to specifications.No further evaluation of this device is required.Note: thromborel s is marketed in the united states under material number 10873565.The 510(k) numbered documented in section g4 is for this product.
 
Event or Problem Description
The customer reported the observation of falsely elevated pt (prothrombin time) inr (international normalized ratio) results obtained on four (4) patient samples measured with thromborel s on the cs-2500 instrument.The erroneous results were reported to the physician(s) but they were not questioned.The samples were repeated on the same instrument.The repeat results were lower than the erroneous results.The repeated results were reported, as the correct results, to the physician.There are no known reports of patient intervention or adverse health consequences due to the discordant pt inr results.

Brand Name
THROMBOREL S
Common Device Name
TEST, TIME, PROTHROMBIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
bernd schick
emil-von-behring- str. 76
marburg 35041
GM   35041
91734802864
MDR Report Key24387180
Report Number9610806-2026-00005
Device Sequence Number10567738
Product Code GJS
UDI-Device Identifier00842768011337
UDI-Public(01)00842768011337(10)576519(17)270424
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K003870
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10446445
Device Lot Number576519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown